# SDR SWIA200718749

- Difficulty date: August 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 7,704 hours, 5,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, SEVERAL AREAS OF CORROSION ON LEFT SIDE SEAT RAIL AT FS 785.  REPLACED SEAT RAIL AT FS785.15-792.00 AS PER CRJ700/900 SRM 51-42-13-001-001-A01.
